MathSciNet Relay Station
MathSciNet bibliographic data
MR2426625 90C33 (49J40)
He, Bingsheng; Xu, Ming-Hua A general framework of contraction methods for monotone variational inequalities. Pac. J. Optim. 4 (2008), no. 2, 195–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement